# SDR AU000469

- Difficulty date: May 2, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21114KIT
- Condition: Corroded
- Location: Engine
- Part time: 540 cycles
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SEIZED.  CYLINDERS AND PISTON RINGS RUSTED.  SURFACE CORROSION EVIDENT ON CAM FOLLOWERS AND CONNECTING RODS.  AIRCRAFT HAD RECENTLY UNDERGONE FUEL DECONTAMINATION.  (X)
